# SDR 9514359953

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- Engine: Pwa JT8D9
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Fuel Press Sw
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J, N
- Precautionary procedure: C, D

## Discrepancy

WHEN TAKEOFF POWER WAS APPLIED, THE NR 2 ENGINE INLET FUEL PRESSURE LOW WARNING LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  THE SYSTEM WAS PLACED ON MEL AND AIRCRAFT CONTINUED IN SERVICE.  SUBSEQUENT REPLACEMENT OF THE LOW FUEL PRESSURE SWITCH CORRECTED SYSTEM DISCREPANCY.
